# SDR SWAA2019110738679

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 71,049 hours, 41,966 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Condition: Fire
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION, DIVERSION/DECLARED EMERGENCY.  FORWARD FA REPORTED FIRE AND SMOKE IN THE FORWARD GALLEY COFFEE MAKER.  DIRECTED FA TO PULL CIRCUIT BREAKERS AND FIRE AND SMOKE STOPPED.  NO FIRE EXTINGUISHER USED.  THE FIRE REMAINED OUT WITH NO SMOKE.  R&R COFFEE MAKER PER AMM.
